# SDR 96ZZZX1726

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 7,217 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR METAL CONTAMINATION, FOUND AIR SEAL CRACKED AT SEALING FLANGE.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT IS 20,000 CYCLES.  SUBMITTER STATES THIS IS THE 24TH MALFUNCTION/DEFECT REPORT SUBMITTED ON THIS PART BY THIS REPAIR STATION.  PART TOTAL CYCLES, 7,541.
